... three weeks you start to feel better. That is what is keeping me going now. I have all of the withdrawal symptoms that everyone has mentioned but the worse one is that I am so nauseated all of the time. Also my eyelids are so swollen that I look weird. Has anyone else had these withdrawals? I just want this to be over
Hi Jennifer, I know nothing about lexapro w/d, but I DO know that your swollen eyelids are a potentially dangerous allergic reaction or side effect of something, but what, I don't know.
Are you using a new soap, or new makeup, or mascara that you could be allergic to? Is the swelling getting any better? If not, please see your doc asap, anytime one has facial swelling, it could potentially be quite dangerous.
Best wishes to you
It is me again. I have been off Lexapro for four weeks now and I feel worse than ever. I have severe nausea, stomach cramps, sinuses are so stopped up, head aches, feeling so out of it, can't think properly. My family is so tired of me being irritable and so emotional. I have been in the bed for the last few days. I am so unhappy and wondering if I will ever feel normal again? I was hoping at three weeks I would start feeling better but it has gotten worse. Has anyone else had these symptoms for this long?
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2012 • 1 answer
Posted 20 Jan 2013 • 4 answers
Posted 13 Oct 2016 • 3 answers
Posted 7 Nov 2017 • 1 answer
Posted 14 May 2018 • 0 answers